Translator Disclaimer
2012 General Iterative Methods for Equilibrium Problems and Infinitely Many Strict Pseudocontractions in Hilbert Spaces
Peichao Duan, Aihong Wang
J. Appl. Math. 2012(SI03): 1-17 (2012). DOI: 10.1155/2012/602513

Abstract

We propose an implicit iterative scheme and an explicit iterative scheme for finding a common element of the set of fixed point of infinitely many strict pseudocontractive mappings and the set of solutions of an equilibrium problem by the general iterative methods. In the setting of real Hilbert spaces, strong convergence theorems are proved. Our results improve and extend the corresponding results reported by many others.

Citation

Download Citation

Peichao Duan. Aihong Wang. "General Iterative Methods for Equilibrium Problems and Infinitely Many Strict Pseudocontractions in Hilbert Spaces." J. Appl. Math. 2012 (SI03) 1 - 17, 2012. https://doi.org/10.1155/2012/602513

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1366.47009
MathSciNet: MR2923336
Digital Object Identifier: 10.1155/2012/602513

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top